# SDR UPS01435910

- Difficulty date: May 6, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- Aircraft time: 72,316 hours, 20,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 BODY FAIRING SUPPORT STA 880 RBL 0 - 60 FOUND CORRODED.  BODY FAIRING SUPPORT REPAIR AT BS 880 BL 0 TO RBL 40 PER SRM 53-50-04 FIG 2.
